# SDR ABXA200902030007

- Difficulty date: January 29, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,087 hours, 38,636 cycles
- Engine: Ge CF680A
- Engine time: 41,142 hours, 28,386 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580255
- Condition: Malfunctioned
- Location: Right
- Part time: 41,142 hours, 28,386 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RECEIVED "R OIL FILTER", COMPLIED WITH PROCEDURE.  AT IDLE THRUST, MESSAGE STILL ILLUMINATED, SHUT DOWN ENGINE.  EN ROUTE FROM DFW, FLIGHT 402 AIR DIVERTED TO CVG DUE TO RIGHT OIL FILTER MESSAGE.  SECURED ENGINE AND LANDED AT CVG WITH NO FURTHER INCIDENT.  NR 2 ENGINE REMOVED AND REPLACED IN WORKPACK WO 600304804.
